Volume 19, Issue 6
D-Convergence of One-Leg Methods for Stiff Delay Differential Equations

Cheng Ming Huang, Shou Fu Li, Hong Yuan Fu & Guang Nan Chen

DOI:

J. Comp. Math., 19 (2001), pp. 601-606

Published online: 2001-12

Preview Full PDF 181 1780
Export citation
  • Abstract

This paper is concerned with the numerical solution of delay differential equations(DDEs). We focus on the error analysis of one-lege methods applied nonlinear stiff DDEs. It is proved that an A-stable one-lege method with a simple linear interpolation is D-convergent of order p, if it is consistent of order p in the classical sense.

  • Keywords

Nonlinear delay differential equations One-leg methods D-convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-601, author = {}, title = {D-Convergence of One-Leg Methods for Stiff Delay Differential Equations}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {6}, pages = {601--606}, abstract = { This paper is concerned with the numerical solution of delay differential equations(DDEs). We focus on the error analysis of one-lege methods applied nonlinear stiff DDEs. It is proved that an A-stable one-lege method with a simple linear interpolation is D-convergent of order p, if it is consistent of order p in the classical sense. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9012.html} }
TY - JOUR T1 - D-Convergence of One-Leg Methods for Stiff Delay Differential Equations JO - Journal of Computational Mathematics VL - 6 SP - 601 EP - 606 PY - 2001 DA - 2001/12 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9012.html KW - Nonlinear delay differential equations KW - One-leg methods KW - D-convergence AB - This paper is concerned with the numerical solution of delay differential equations(DDEs). We focus on the error analysis of one-lege methods applied nonlinear stiff DDEs. It is proved that an A-stable one-lege method with a simple linear interpolation is D-convergent of order p, if it is consistent of order p in the classical sense.
Cheng Ming Huang, Shou Fu Li, Hong Yuan Fu & Guang Nan Chen. (1970). D-Convergence of One-Leg Methods for Stiff Delay Differential Equations. Journal of Computational Mathematics. 19 (6). 601-606. doi:
Copy to clipboard
The citation has been copied to your clipboard